Discussions By Condition: Medical Stories

symptoms keep popping up

Posted In: Medical Stories 1 Replies
  • Posted By: agypsygrl
  • October 5, 2007
  • 00:19 PM

I keep getting perhaps non-related symptoms cropping up. About a month ago first my left ankle began swelling really bad then the other one did. Only thing prior to that was that I had gotten a mosquito bite and I had a bad reaction to it. It was on my hand and top of my hand turned red and was swollen on top for 2 days. Also had taken a B12/hormone shot..both the shot & bite were 5 days before the swelling began. The edema went down only once when my internal doctor had me on 80 mg of Lasix for 5 days but can't stay on that high of dose over a long period of time so now back to prn. They still swell but not as bad.
The mosquitoes seem to swarm me every time I walk out the door and cause severe itching, redness, whelps and never had problems before from them. On both my sides my skin has become not really a rash but mottled looking almost like a rash under the skin...more dramatic at times. No itching, no burning, nothing just its there.
No weight loss,only weight change is when fluid build up my weight is higher, feel fine other than fatigue but I have been recently been diagnosed with sleep apnea (slight) and am on a CPAP, no change in medicines, no change in habits. No bowel changes.
I now am awaiting a neurosurgeon's decision to see if have to have surgery in my neck for 2 bulging disc and a osteophyte. Arm pain from that, difficulty lifting with it etc.
I just can't figure out why all of a sudden the bad reactions to bites and the edema when never before.

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?